Virtual Case Study: Look and Sound-Alike Medications

  1. What information does the Institute for Safe Medication Practices provide to help nurss minimize the risk of medication errors? Give three specific examples. Provide a rationale to support your responses.
  2. A nurse is preparing to administer scheduled medications to a client and discovers that the pharmacy provided the wrong medication. How should the nurse respond? Provide a rationale to support your responses.
  3. develop a minimum of three nursing actions that a nurse should take to prevent a medication error related to look-alike, sound-alike medications. Provide a rationale to support your response.
  4. Discuss legal and ethical issues related to administration of the wrong medication. Provide a rationale to support your response
Field of study: 
Date Due: 
Tuesday, January 19, 2021

Answer

Virtual Case Study: Look and Sound-Alike Medications

Price : $19

Pay $19 to view and download this answer instantly
Click here to pay Money Back guarantee